# SDR HEEA061872

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Cracked
- Location: Nr 1 Engine
- Component: 6898735
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT HEARD LOUD BANG WHILE IN CRUISE FLIGHT, SECURED NR 1 ENGINE AND MADE SINGLE ENGINE LANDING.  N1 AND N2 LOCKED DUE TO GP ROTOR FAILURE.  SUSPECTED CAUSE WAS NR 2 NOZZLE DIAPHRAGM CRACKED 360 DEGREES AROUND, MOVING FORWARD CONTACTING NR 2 WHEEL CAUSING F.O.D. DAMAGE FROM NR 1 WHEEL TO EXHAUST COLLECTOR.  PART WAS OVERHAULED ON WORK ORDER NR LF3242.   NR 2 NOZZLE, NR 1 NOZZLE, SHIELD, NR 1 AND NR 2 WHEELS SHIPPED FOR FAILURE INVESTIGATION.
